# SDR TWAA0003404

- Difficulty date: March 1, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9622A
- Make and model: Doug DC-9-83
- Aircraft serial: 53593
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Failed
- Location: Cockpit
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COCKPIT, WITH THE EMERGENCY LIGHT SWITCH IN THE OFF POSITION THE LIGHTS ILLUMINATED.  SECURED TERMINAL ON BACK OF COCKPIT SWITCH AND RESET THE CIRCUIT BREAKER.  CHECK-C 8-4-9 STL.
